# SDR ASAA0280076

- Difficulty date: March 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON TOP OF FRAME IN AFT CARGO BAY.  INSTALLED NEW FRAME PER SRM 53-03, FIG 2A.  (M)
